Institutional Repository

Summability on Mellin-type nonlinear integral operators

Show simple item record

dc.contributor.author Aslan, İsmail
dc.contributor.author Duman, Oktay
dc.date.accessioned 2019-12-25T14:34:15Z
dc.date.available 2019-12-25T14:34:15Z
dc.date.issued 2019-03
dc.identifier.citation Aslan, I., & Duman, O. (2019). Summability on Mellin-type nonlinear integral operators. Integral Transforms and Special Functions, 30(6), 492-511. en_US
dc.identifier.issn 1065-2469
dc.identifier.uri https://doi.org/10.1080/10652469.2019.1594209
dc.identifier.uri http://hdl.handle.net/20.500.11851/2942
dc.description.abstract In this study, approximation properties of the Mellin-type nonlinear integral operators defined on multivariate functions are investigated. In order to get more general results than the classical aspects, we mainly use the summability methods defined by Bell. Considering the Haar measure with variation semi-norm in Tonelli's sense, we approach to the functions of bounded variation. Similar results are also obtained for uniformly continuous and bounded functions. Using suitable function classes we investigate the rate of convergence in the approximation. Finally, we give a non-trivial application verifying our approach. en_US
dc.language.iso eng en_US
dc.publisher Taylor and Francis Ltd. en_US
dc.rights info:eu-repo/semantics/embargoedAccess
dc.subject Summability process en_US
dc.subject nonlinear integral operators en_US
dc.subject convolution-type integral operators en_US
dc.subject Mellin-type integral operators en_US
dc.subject bounded variation en_US
dc.title Summability on Mellin-type nonlinear integral operators en_US
dc.type article en_US
dc.type info:eu-repo/semantics/acceptedVersion
dc.rights.holder This is an Accepted Manuscript of an article published by Taylor & Francis in [Summability on Mellin-type nonlinear integral operators] on 20.03.2019, available online: http://www.tandfonline.com/10.1080/10652469.2019.1594209. en_US
dc.relation.journal Integral Transforms and Special Functions en_US
dc.contributor.department TOBB ETU, Faculty of Science and Literature, Depertment of Mathematics en_US
dc.contributor.department TOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümü tr_TR
dc.identifier.volume 30
dc.identifier.issue 6
dc.identifier.startpage 492
dc.identifier.endpage 511
dc.contributor.orcid http://orcid.org/0000-0001-7779-6877
dc.identifier.wos WOS:000461919900001
dc.identifier.scopus 2-s2.0-85063138584
dc.contributor.tobbetuauthor Duman, Oktay
dc.identifier.doi 10.1080/10652469.2019.1594209
dc.relation.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı tr_TR


Files in this item

This item appears in the following Collection(s)

Show simple item record